EconPapers    
Economics at your fingertips  
 

Componentwise bounds for nearly completely decomposable Markov chains using stochastic comparison and reordering

Nihal Pekergin, Tugrul Dayar and Denizhan N. Alparslan

European Journal of Operational Research, 2005, vol. 165, issue 3, 810-825

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(04)00128-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:165:y:2005:i:3:p:810-825

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:165:y:2005:i:3:p:810-825